| Model Number |
VICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A health professional reported that following an implantable collamer lens (icl) implantation procedure, the lens was removed.A replacement lens was scheduled to be implanted.Further inquiry has been requested, but none have been forthcoming.If any additional information is received, a supplemental medwatch report will be submitted.